# SDR 2022F00328

- Difficulty date: July 20, 2022
- Submitted: September 8, 2022
- Operation: General aviation
- Aircraft: RCTP
- Engine: Rroyce TRENTXWB84
- Engine time: 19,122 hours, 2,589 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON 20 JULY 2022, IT WAS REPORTED THAT CHINA AIRLINES B-18910 HAD PERFORMED A RETURN TO GATE DUE TO FLIGHT CREW REPORT ENGINE 1 ESN21278 N3 VIBRATION REACHED 2.2 UNITS DURING TAXIING WHILE PERFORMING FLIGHT CI754 FROM SIN TO TPE.  UPON TROUBLESHOOTING, IT WAS DECIDED TO REMOVE THE ENGINE FROM SERVICE AND SENT TO THE SHOP FOR INVESTIGATION.    THE ENGINE WAS INDUCTED TO HAESL ON 02 SEP 2022.  UPON BOROSCOPE INSPECTION, IT WAS REVEALED THAT 2 ANTI-ROTATION PLATES WERE RELEASED.  INVESTIGATION IS ON-GOING IN ACCORDANCE WITH RR WORKSCOPE W21278-SV2-ISSUE 01.
